MathSciNet Relay Station
MathSciNet bibliographic data
MR407518 42A18 (46E35)
Madych, W. R.; Rivière, N. M. Multipliers of the Hölder classes. J. Functional Analysis 21 (1976), no. 4, 369–379.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement